Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear difference equations with periodic coefficients


Author: Adaikalam A. Gnanadoss
Journal: Proc. Amer. Math. Soc. 2 (1951), 699-703
MSC: Primary 39.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0044721-0
MathSciNet review: 0044721
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Tomlinson Fort, Finite differences, 1948, p. 205.
  • [2] L. M. Milne-Thompson, Finite differences, 1933, p. 379.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0044721-0
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society